# SDR DALA2016010700078

- Difficulty date: January 3, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 44,401 hours, 21,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  F/C SEATS AND R1 DOOR EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE FOUND BATTERY PACK M1674 AT FAULT.  BATTERY PACK AND POWER SUPPLY REMOVED. FOUND TEST BUTTON STUCK FREED TEST BUTTON CHECKS OK.
